# SDR UPS96221457

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 66151251
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AT BS 745 RBL 11 WL 168 AROUND FASTENER IN UPPER DELTA BEAM BOX.   FOUND STIFFENER TO BE OUT OF LIMITS PER SRM 51-10-1, REMOVED AND REPLACED STIFFENER PER SRM 51-30-2.
